I don't know if I'm pregnant or if its the side effects of the morning after pill?
Me & my boyfriend had sex on Thursday he divided notntobwear a condom he went in for less than 30 seconds & he pulled out to put a condom instead & not risk it. On Friday I took the morning after pill. On wensday I started to bleed it didn't stop until Saturday morning. It was a light bleeding but enough to fill a tampon& a pad. I've been having the urge to throw up but I never do but that its one of the side effects thabthe pill has. My period isn't supposed to come until a week after i actually started bleeding. I'm not regular so it didn't surprise me. But I am not sure if I'm pregnant or its just the effect of the pill?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.